# SDR CKSA97516

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FUSELAGE SKIN LWR PART SHOWS LEVEL 1 CORROSION STA 1690 LONG 35 RT SIDE.  AFTER SECOND INSPECTION WITH OPENED AREA, FOUND STA 1690, S35R WITH CORROSION L-2.  REPAIRED AFFECTED AREA AS PER SRM 53-2-1.  NON-ROUTINE TASK CARD NUMBER 098617.
